# SDR AALA202511245771

- Difficulty date: November 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 94,692 hours, 12,390 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 187W31002
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION TO RIGHT HORIZONTAL STABILIZER UPPER PANEL LOCATED FROM FSS 58.82 TO FS 102. REPAIRED PANEL PER SRM 55-10--01-2R.
